Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach, chest and shoulder pain; nausea, dizziness, diarrhea. What could be the reason?

I have stomach, chest and shoulder pain. Stomach pain is usually in the upper central portion of the abdomen and sometimes in the back. The pain seems to go right straight through. My stomach pain is like burning, aching soreness and sometimes very sharp pain. When i take tablet vitamin and after i eat some certain food i have shoulder pain and nausea . After i eat meat, butter and pie i have stomach pain and shoulder pain. Specially after pizza i get very sharp stomach pain. After i drink cold milk and orange juice i have diarrhea . Another weird thin is my spit gather in my mouth a lot i guess after i eat. Now i have bad hives since last November (it is over 2 months.) 3 or 4 months ago I ve done x-ray for my heart and my upper body except my stomach. Everything was normal. Can you help me what stomach problem do i have.
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You have got stomach, back and shoulder pain, more on eating certain foods.
You are also having diarrhea after eating some foods .
The cause could be peptic ulcer, gall bladder pain, in tolarance to certain foods like casein, glutin etc.
Other causes could be cervical spondilosis, or some other orthopedic causes.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, personal habits, family history or co-morbidities
It sounds like anxiety / gastritis & Irritable Bowel Syndrome...
See a gastro-enterologist / get examined / may need ultra-sound and endoscopy
Proton pump inhibitors / Antispasmodics and Anxiolytics can help in the meanwhile..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor